# SDR DALA1225620678

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 149N7528
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OF KEEL BEAM STRUCTURE ATTACHED ANGLE CRACKED BS 1180.  REMOVED AND REPLACED RT AFT KEEL BEAM ATTACH ANGLE IAW BAC DWG 149N7528 AND B757 SRM 51-40-02.
